advertisement
Question
Posted by: Marilize | 2009/04/21

Depression - Venlor 75mg

I' m 47 years. I' m using Venlor 75 for ±  3 years. One of the side effects are hair loss and weight gain , but my mind is doing fine on this medication. Is there an alternative to use, to cut out these 2 side effects? My doctor said he don' t want to change the medication because my mind is doing well on it, but I differ. Can you please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Marilize
Venlor is not one of the antidepressants that commonly cause weight gain (only about 1% of people experience weight gain on Venlor) it usually causes weight loss due to appetite supressing. Please try and look for other causes like low thyroid hormone levels or low esterogen levels first before you change your antidepressant?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

8
Our users say:
Posted by: Anonymous | 2016/05/31

HI , I have been using Venlor for 8 months now. It has really helped alot. However I have been having mouth ulcers predominately on the tongue and a rough throat for almost as long now as well. I was treated for oral thrush at first, but this did not work. Now the doc has prescribed me Vitb12 shots once a week for 6 months... They worked at first, but seem not to do the trick anymore. It is really painful and quite worrying. Can anyone advise? Many thanks in advance

Reply to Anonymous
Posted by: Anonymous | 2016/05/29

I am using Dyna-lamotrigine 100 and Sertra 50mg and I am on this for 6months and i have pick up 12kg ???? I canot deal with this anymore . I want to use Venlor for the same problems as above BUT MY PROBLEM NOW IS ........I DON'T WANT TO PICK UP WEIGHT PLEASE HELP ME.

Reply to Anonymous
Posted by: Theo | 2016/05/25

I am 42 year old male and have been on venlor for some time and then stopped its been 6 months now. I find with venlor that I dont worry about anything anymore. it is as if I am just existing.All my emotions are being surpressed although I feel fine no aches and pains though I am almost numb to emotions and feelings..... is this one of the side effects?

Reply to Theo
Posted by: Kate | 2016/04/12

Hi there, I have been on Venlor 150 mg for about 3 months now, I started on 75mg and it was moved up. I have found I've been getting night sweats and also feel like I have picked up some weight, however the medication is great. Reading the above comment, about weight, I was just wondering if anyone else wis feeling like this too? The night sweats do get better with time Thanks so much

Reply to Kate
Posted by: Yvonne | 2016/02/01

Do I take venlor in the morning or just before bed time.?

Reply to Yvonne
Posted by: Anonymous | 2015/11/30

I am 49 and have been on venlor for almost 2 years now. I find with venlor/biobrutin that I dont worry about anything anymore. it is as if I am just existing. Since I have been on venlor it is as all my emotions are being surpressed although I feel wonderful. Nothing that anyone say or do that would have made me upset in the past phase me anymore. My thoughts doenst last long .... is this one of the side effects?

Reply to Anonymous
Posted by: Anonymous | 2015/06/03

Is there anything you can do about the night sweat?

Reply to Anonymous
Posted by: carol | 2013/08/12

I am using venlor 75mg for 4 years. I feel wonderful i did not gain weight at all. It changed my life.

Reply to carol

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement